# SDR SWAA2022021537632

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 9' CRACK ON VAPOR BARRIER IN LEFT WHEEL WELL / REMOVED LH WHEEL WELL STA 663 VAPOR BARRIER BULKHEAD FOR REPAIR. THEN RE-INSTALLED VAPOR BARRIER I.A.W. BOEING DRAWING 111A1000 REV-; SRM 51-40-02
